# SDR GTIA030312

- Difficulty date: April 17, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- Engine: Pwa JT8D
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN FLOOR PANEL AT FS 200-237 CENTER IS BROKEN IN CENTER.  FABRICATED NEW FLOOR PANEL.
